ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Localised modes due to impurities in III–V semiconductors

Govindarajan, J and Haridasan, TM (1969) Localised modes due to impurities in III–V semiconductors. In: Physics Letters A, 29 (7). pp. 387-388.

[img] PDF
32.pdf - Published Version
Restricted to Registered users only

Download (143kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0375-9601(69)90318-1

Abstract

Local mode frequencies due to substitutional impurities in some III–V semiconductors are calculated using Green functions on the mass defect approximation and compared with experimental results.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Depositing User: Ms TV Yashodha
Date Deposited: 17 May 2010 07:09
Last Modified: 19 Sep 2010 06:05
URI: http://eprints.iisc.ac.in/id/eprint/27637

Actions (login required)

View Item View Item